MathSciNet Relay Station
MathSciNet bibliographic data
MR2492057 34L10 (34B24)
Manafov, Manaf Dzh.; Kablan, Abdullah On a quadratic pencil of differential operators with periodic generalized potential. Int. J. Pure Appl. Math. 50 (2009), no. 4, 515–522.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement